# SDR AALA20140129004

- Difficulty date: January 29, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 67,830 hours, 35,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT STATION 1309 ABOVE LONGERON 7 RT.  INSTALLED REPAIR DOUBLER IAW SRM 53-04-00, FIGURE 32
